# SDR UPS08M51554

- Difficulty date: December 17, 2007
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1790 L36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO DOOR CUTOUT AFT AREA STA 1790.0 RT L36 FOUND DENT AS MARKED DENT AREA SMOOTHED OUT PER SRM 51-21-01 V.II R35.  DENT MARK MEASURED FOUND BEYOND LIMIT PER SRM 53-20-00 FIG 6 V.I R35.  HFEC INSP CARRIED OUT PER DAC NDTSPM R.13 06-10-01.001 ON REWORKED AREA AND FOUND NO CRACK EVIDENT.  NEW DOUBLERS AND FILLER FAB AND INSTALLED PER SRM 53-50-00 FIG V.I R35 AND SRM 51-31-01 VII R35.
